Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Insulin dependent, hypertensive. Prescribed Amlopres and Enlapril for increased BP. Will it help?

I am insulin dependent and hypertensive. Recently, I was experiencing great stress , and my BP elevated to 187/96. At the doctor s office it increased to 187/108, and was prescribed Amlopres-5 and enalapril-10. Would those help me as I have to fly in two days? Also, my breathing has been plaguing me. Being an asthmatic, I find the inhalers don t help. I fear it could be a heart problem, but the doctor seems nonchalant. I am out of the country and would not be able to see my regular doctor until the 8th of Jan.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The two drugs are good.
They will help to control the blood pressure.
Amlopres will not affect your asthma.
Enalapril (ACE blocker) may cause cough...If so, your doctor can later change to ARB

Even in the absence of pressure, drugs like enalapril are usually given to the diabetic – with a view to reduce the load and to protect the kidneys in the long term.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor